Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 589, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 10, 2012, 5:06 AM CST for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 10, 2012, 5:06 AM CST (11:06 UTC)
- Expired
- Dec 10, 2012, 5:31 AM CST
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Concordia Parish, LA, Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 5:25 AM CST | TSTM WND DMG | 2 Ssw Cranfield, MS | TREE DOWNED ACROSS CRANFIELD ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WUUS54 KJAN 101106
SVRJAN
LAC029-MSC001-101145-
/O.NEW.KJAN.SV.W.0589.121210T1106Z-121210T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
506 AM CST MON DEC 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF VIDALIA...
ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
* UNTIL 545 AM CST
* AT 506 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR DEER PARK MOVING EAST AT 55
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NATCHEZ BY 515 AM CST...
KINGSTON BY 520 AM CST...
CRANFIELD BY 525 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3128 9157 3153 9159 3161 9135 3161 9116
3139 9115 3134 9116 3137 9124 3134 9136
3131 9142 3131 9146 3130 9146
TIME...MOT...LOC 1106Z 253DEG 47KT 3144 9149
$$
CME2 follow-up statements
496
WWUS54 KJAN 101120
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 AM CST MON DEC 10 2012
LAC029-MSC001-101145-
/O.CON.KJAN.SV.W.0589.000000T0000Z-121210T1145Z/
ADAMS MS-CONCORDIA LA-
520 AM CST MON DEC 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR CENTRAL ADAMS COUNTY...AND EXTREME EAST CENTRAL CONCORDIA
PARISH...
AT 520 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NATCHEZ MOVING EAST AT 55
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CRANFIELD BY 525 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3134 9136 3139 9143 3156 9143 3161 9135
3161 9116 3139 9116 3134 9116 3137 9124
TIME...MOT...LOC 1120Z 253DEG 47KT 3153 9126
$$
CME614
WWUS54 KJAN 101131
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 AM CST MON DEC 10 2012
LAC029-MSC001-101141-
/O.CAN.KJAN.SV.W.0589.000000T0000Z-121210T1145Z/
ADAMS MS-CONCORDIA LA-
531 AM CST MON DEC 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS COUNTY...AND
EXTREME EAST CENTRAL CONCORDIA PARISH IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.
LAT...LON 3134 9136 3139 9143 3156 9143 3161 9135
3161 9116 3139 9116 3134 9116 3137 9124
TIME...MOT...LOC 1131Z 253DEG 47KT 3157 9110
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 4:19 AM CST, 47 minutes earlier.
Area forecast discussion, Dec 10, 4:19 AM CST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 419 AM CST MON DEC 10 2012 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT...STRONG COLD FRONT JUST NOW STARTING TO OOZE IN THE NORTHWEST TO WESTERN PORTIONS OF THE REGION...AFTER MAKING VERY LITTLE PROGRESS THIS DIRECTION FOR MUCH OF THE NIGHT. BUT THE BOUNDARY NOW SEEMS TO BE GETTING A PUSH ALOFT AND WILL GRADUALLY SPEED UP ITS MOVEMENT THROUGH THE REGION THROUGH THE REST OF THE DAY. EXPECT IT TO BE CLEARING OUT OF THE EASTERN PORTIONS OF THE FORECAST AREA DURING THE EARLY AFTERNOON WITH TEMPERATURE DROPS ON THE ORDER OF 15 DEGREES EXPECTED SHORTLY AFTER FRONTAL PASSAGE. GUSTY NORTHWEST WINDS BEHIND THE FRONT WILL PRODUCE A WIND CHILL IN THE COOLER AIR AND MAKE THE TEMP DROP-OFF SEEM MORE DRAMATIC. HOWEVER...MAVMOS HIGHS LOOKED TOO COOL IN MANY PLACES ACROSS THE HEART OF THE REGION...BUT MAINLY BECAUSE THIS GUIDANCE IS SEEMS TO BE TOO FAST WITH FRONTAL PROGRESSION. AS FAR AS PRECIPITATION GOES...ANTICIPATE WIDESPREAD SHOWERS AND AT LEAST EMBEDDED STORMS ACROSS MOST OF THE AREA THIS MORNING...TRANSITIONING TO LIGHT RAIN BEFORE ENDING FROM WEST TO EAST IN THE AFTERNOON. THE RISK FOR ANY STRONGER STORMS IS BASICALLY NOW CONFINED TO CENTRAL AND SOUTHEASTERN MS AND THIS RISK SHOULD BECOME INCREASINGLY CONFINED TO FAR SOUTHEASTERN MISSISSIPPI THROUGH THE LATE MORNING INTO MIDDAY HOURS. LOW INSTABILITY IS PROVING A HINDRANCE TO GET MUCH TRULY SEVERE WEATHER AND THIS SHOULD CONTINUE TO BE THE CASE. HOWEVER...COMBINATION OF WIND SHEAR AND INSTABILITY WILL STILL BE SUCH IN THE MENTIONED AREAS WHERE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. MAIN RISKS WITH ANY SEVERE STORMS THAT MANAGES TO FORM THROUGH MIDDAY TO EARLY AFTERNOON WILL MAINLY BE DAMAGING WIND GUSTS...ALTHOUGH A TORNADO WILL NOT BE IMPOSSIBLE. TONIGHT...EXPECTING CLEARING BEGINNING TO PUSH WELL INTO THE REGION FROM THE WEST THIS AFTERNOON TO SWEEP ACROSS THE REST OF THE AREA THROUGH MIDNIGHT. IT IS NOT OUT OF THE QUESTION THAT SOME DRIZZLE MAY LINGER IN EASTERN MS INTO THIS EVENING...BUT AS OF RIGHT NOW THE THINKING IS THAT ANY PRECIP SHOULD BE DONE BY 6 PM. NORTH TO NORTHWEST WINDS STAYING UP THROUGH THE NIGHT IN MOST AREAS WILL LIMIT RADIATIONAL COOLING ALTHOUGH STRENGTH OF COLD AIR ADVECTION ALONE WILL DIP TEMPS INTO THE UPPER 20S TO LOWER 30S BY DAWN TUESDAY. TUESDAY INTO TUESDAY NIGHT COLD HIGH PRESSURE WORKING INTO THE REGION WILL KEEP NORTH WINDS BLOWING AT LEAST A BIT WHILE A TRAILING UPPER AIR DISTURBANCE COMES BACK AT THE LOWER MS VALLEY FROM THE WEST. THIS DISTURBANCE WILL INCREASE HIGHER LEVEL CLOUD COVER ACROSS AT LEAST THE SOUTHEAST HALF OF THE REGION ON TUESDAY INTO TUESDAY NIGHT. THESE CLOUDS WILL HELP KEEP HIGH TEMPS COOL ON TUESDAY AND MAVMOS NOW ONLY ADVERTISING HIGHS IN THE UPPER 40S TO LOWER 50S (WHICH SEEMS ABOUT RIGHT). STILL HOLDING ON TO SLIGHT CHANCE POPS IN FAR SOUTHEAST ZONES WHERE MOISTURE COULD GET DEEP ENOUGH TO PRODUCE MORE THAN VIRGA. ALL PRECIP SHOULD BE EAST OF THE REGION BY LATE TUESDAY NIGHT WHEN TEMPS GET DOWN TO FREEZING. AT THIS POINT IT IS NOT IMPOSSIBLE TO THINK THERE COULD BE A BIT OF SLEET AROUND SOUTHEAST PORTIONS OF THE AREA LATE TUESDAY AND THIS POTENTIAL WILL HAVE TO BE MONITORED. BUT...FOR NOW...POTENTIAL FOR ANY WINTRY TYPE WEATHER (OR REALLY ANY PRECIPITATION AT ALL) IS LOW ENOUGH TO WITHHOLD MENTION IN THE HWO. /BB/ .LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...SFC RIDGING/LOW LEVEL NLY FLOW WILL BE IN PLACE WEDNESDAY. THE UPPER TROUGH WILL CROSS THE REGION DURING THE DAY BUT THE EXTENT OF ITS INFLUENCE LOOKS TO BE A FEW HIGH CLOUDS ACROSS THE AREA AS A DRY AIR MASS WILL BE IN PLACE. SURFACE RIDGING WILL CONTINUE WEDNESDAY NIGHT INTO THURSDAY BUT A WARMING TREND WILL BEGIN AS WARM ADVECTION DEVELOPS AND FLAT UPPER RIDGING OCCURS. WARM ADVECTION WILL CONTINUE THROUGH FRIDAY...INCREASING FRIDAY NIGHT INTO SATURDAY WHEN LOW LEVEL SLY FLOW INTENSIFIES AHEAD OF THE NEXT COLD FRONT. CLOUDS WILL BE ON THE INCREASE FRIDAY AHEAD OF THE FRONTAL SYSTEM WITH RAIN CHANCES RETURNING FRIDAY NIGHT. THE COLD FRONT MOVES INTO WRN ZONES SATURDAY AFTERNOON/EVENING...EXITING THE FORECAST AREA BY 12Z SUNDAY. MEX MOS POPS HAVE AGAIN COME IN ON THE RELATIVELY DRY SIDE FOR SATURDAY WHICH LOOKS UNREASONABLE WITH A COLD FRONT MOVING INTO AN AIR MASS OF 1.3-1.5 INCHES PRECIPITABLE WATER. ALTHOUGH THE EURO SHOWS MOISTURE TO BE NOT QUITE AS DEEP AS THE GFS...MODEL CONSENSUS ON THE FRONTAL PASSAGE AND AN INCREASING MOISTURE COLUMN WITH 850 MB DEWPOINTS IN THE 10-12 DEG RANGE WARRANT AN INCREASE IN RAIN CHANCES TO THE 30-50% RANGE FROM THE 20S ADVERTISED BY MEX MOS. THE FRONT IS FORECAST TO TRACK QUICKLY ACROSS THE AREA ENDING PRECIP FROM THE NW DURING THE EVENING. THE BOUNDARY MOVES OUT OF THE FORECAST AREA BUT STALLS JUST TO OUR EAST SUNDAY. MODELS DIFFER ON HOW THIS STALLED BOUNDARY WILL AFFECT THE ARKLAMISS...THE EURO SUGGESTING A DEEP LOW PRESSURE SYSTEM DEVELOPING ALONG THE REMNANTS OF THE COLD FRONT FOR EARLY NEXT WEEK. THE LATEST MODEL RUNS INDICATE A DRY AIR MASS IN PLACE FOR SUNDAY BUT WITH A STALLED BOUNDARY IN THE VICINITY WILL LEAVE SLIGHT CHANCE POPS CURRENTLY ADVERTISED BY MEX MOS IN PLACE FOR NOW. SLIGHT TWEAKS WERE MADE TO INCREASE HIGHS AHEAD OF THE FRONT FRIDAY AND INCREASE LOWS FOR SERN ZONES FOR SATURDAY NIGHT WHERE 925 MB TEMPS REMAINED RELATIVELY WARM IN WLY FLOW THROUGH 12Z SUNDAY. ALSO INCREASED DEWPOINTS SLIGHTLY FOR SATURDAY AHEAD OF THE COLD FRONT. OTHERWISE MEX MOS TEMPS FOLLOWED. && .AVIATION...WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS ARE ANTICIPATED ACROSS THE AERODROME THIS MORNING WITH ASSOCIATED MVFR (AND EVEN PATCHY IFR) FLIGHT CATS. HEAVIER RAIN AND STORMS WILL BECOME INCREASINGLY CONFINED TO EASTERN AND SOUTHEASTERN MS THROUGH EARLY AFTERNOON...BUT EXPECT LOW CEILINGS AND SOME LIGHT RAIN OR DRIZZLE TO LINGER BEHIND MAIN RAIN SHIELD FOR A FEW HOURS AT MANY STATIONS. BY TONIGHT LOW CLOUDS AND ANY LIGHT RAIN WILL EXIT EASTERN MISSISSIPPI WITH CLEARING SWEEPING THROUGH FROM WEST TO EAST. NORTHWEST WINDS TODAY WILL RANGE FROM 10 TO 15 MPH WITH HIGHER GUSTS...BUT WILL DIE DOWN A LITTLE TONIGHT. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 31 49 29 / 100 9 9 14 MERIDIAN 66 31 51 29 / 99 12 10 15 VICKSBURG 59 29 49 26 / 92 7 9 13 HATTIESBURG 71 34 52 33 / 89 8 12 17 NATCHEZ 61 31 49 28 / 91 7 9 14 GREENVILLE 49 29 46 26 / 76 7 9 13 GREENWOOD 52 27 47 26 / 97 9 10 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/03
Hazardous weather outlook, Dec 10, 4:59 AM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 459 AM CST MON DEC 10 2012 MSZ046-049>052-054>058-061>066-072>074-111100- KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 459 AM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHEASTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE TODAY AS A STRONG COLD FRONT SLOWLY PUSHES SOUTHEAST INTO AN UNSTABLE AND SHEARED AIR MASS. THIS RISK IS MAINLY FOR LOCATIONS ALONG AND SOUTHEAST OF A MEADVILLE...TO BRANDON...TO DE KALB LINE THIS MORNING...ALTHOUGH SOME RISK COULD EXTEND TO MIDDAY ALONG THE INTERSTATE 59 CORRIDOR IN SOUTHEASTERN MISSISSIPPI. THE MOST INTENSE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS TO 60 MPH...ALTHOUGH THE POSSIBILITY OF A TORNADO CANNOT BE COMPLETELY RULED OUT. OCCASIONAL TO FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS MORNING BUT ARE OTHERWISE NOT ANTICIPATED THROUGH NEXT SUNDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047-048- 053-059-060-111100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN- HINDS-CLAIBORNE-JEFFERSON-ADAMS- 459 AM CST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF NORTHWESTERN AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Local storm report, Dec 10, 3:48 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
348 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 4 W MONTPELIER 33.72N 89.02W
12/10/2012 CLAY MS LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE WEST PART OF THE COUNTY...ONE
LARGE TREE WAS DOWN ACROSS HWY 46.
&&
CMELocal storm report, Dec 10, 4:04 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM TSTM WND DMG LOUISVILLE 33.12N 89.05W
12/10/2012 WINSTON MS LAW ENFORCEMENT
ROOF DAMAGE TO AN APPARTMENT ALONG WITH SOME SIGNS
DAMAGED.
&&
CMELocal storm report, Dec 10, 4:07 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG KILMICHAEL 33.44N 89.57W
12/10/2012 MONTGOMERY MS EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
&&
CMELocal storm report, Dec 10, 4:32 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
432 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM TSTM WND DMG BELLEFONTAINE 33.65N 89.31W
12/10/2012 WEBSTER MS COUNTY OFFICIAL
TREES DOWN
&&
CMELocal storm report, Dec 10, 4:34 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
434 AM CST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 5 S BASTROP 32.70N 91.91W
12/09/2012 MOREHOUSE LA LAW ENFORCEMENT
TREE DOWN ALONG HWY 139.
1208 AM TSTM WND DMG 6 SSW CARROLLTON 33.42N 89.96W
12/10/2012 CARROLL MS EMERGENCY MNGR
A FEW TREES DOWN ACROSS HWY 17 SOUTH.
1235 AM TSTM WND DMG KILMICHAEL 33.44N 89.57W
12/10/2012 MONTGOMERY MS EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1257 AM TSTM WND DMG BELLEFONTAINE 33.65N 89.31W
12/10/2012 WEBSTER MS COUNTY OFFICIAL
TREES DOWN
0120 AM TSTM WND DMG 4 W MONTPELIER 33.72N 89.02W
12/10/2012 CLAY MS LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE WEST PART OF THE COUNTY...ONE
LARGE TREE WAS DOWN ACROSS HWY 46.
0124 AM TSTM WND DMG LOUISVILLE 33.12N 89.05W
12/10/2012 WINSTON MS LAW ENFORCEMENT
ROOF DAMAGE TO AN APPARTMENT ALONG WITH SOME SIGNS
DAMAGED.
0143 AM TSTM WND DMG 1 NW WEST POINT 33.62N 88.66W
12/10/2012 CLAY MS LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG WITH A PATIO DAMAGED AND A
GAZEEBO FLIPPED OVER. THIS OCCURRED ON LONE OAK DR JUST
WEST OF HWY 45. ALSO...A CAR WASH ON HWY 45 SUSTAINED
SOME MINOR ROOF DAMAGE. POSSIBLE TORNADO.
&&
CMESpecial weather statement, Dec 10, 5:03 AM CST, 3 minutes before
LAZ026-MSZ060-101135-
ADAMS MS-CONCORDIA LA-
503 AM CST MON DEC 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 AM CST MON DEC 10 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 50 MPH
WINDS WAS LOCATED FROM WEST FERRIDAY TO 4 MILES NORTHEAST OF SLOCUM
AT 503 AM CST...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN ADAMS COUNTY...AND NORTHEASTERN CONCORDIA PARISH SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3172 9164 3173 9131 3167 9130 3166 9126
3165 9127 3163 9123 3163 9116 3135 9116
3135 9121 3137 9122 3135 9130 3131 9142
3131 9146 3128 9149 3125 9148 3123 9164
TIME...MOT...LOC 1103Z 267DEG 44KT 3163 9153 3133 9153
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 11:00 PM CST | Special Weather Statement | JAN | Humphreys, Issaquena, Sharkey, Washington | 40 min |
| Dec 9, 11:24 PM CST | Special Weather Statement | JAN | Holmes, Humphreys, Yazoo | 46 min |
| Dec 10, 12:49 AM CST | Special Weather Statement | JAN | Attala, Choctaw, Clay, Oktibbeha, Webster, Winston | 61 min |
| Dec 10, 12:54 AM CST | Severe Thunderstorm Warning | JAN | Webster | 25 min |
| Dec 10, 1:48 AM CST | Special Weather Statement | JAN | Lowndes | 42 min |
| Dec 10, 3:43 AM CST | Special Weather Statement | JAN | Franklin | 32 min |
| Dec 10, 3:55 AM CST | Tornado Warning | JAN | Franklin | 38 min |
| Dec 10, 4:29 AM CST | Tornado Warning | JAN | Lincoln | 31 min |
| Dec 10, 5:03 AM CST | Special Weather Statement | JAN | Adams | 32 min |
| Dec 10, 5:07 AM CST | Tornado Warning | JAN | Copiah | 23 min |
| Dec 10, 5:23 AM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 37 min |
| Dec 10, 5:27 AM CST | Tornado Warning | JAN | Simpson | 63 min |
| Dec 10, 6:14 AM CST | Tornado Warning | JAN | Smith | 20 min |
| Dec 10, 6:43 AM CST | Special Weather Statement | JAN | Simpson | 32 min |
| Dec 10, 6:52 AM CST | Severe Thunderstorm Warning | JAN | Simpson, Smith | 68 min |
| Dec 10, 6:55 AM CST | Special Weather Statement | JAN | Lawrence | 40 min |
| Dec 10, 7:09 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 51 min |
| Dec 10, 7:36 AM CST | Special Weather Statement | JAN | Jasper | 29 min |
| Dec 10, 7:41 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 44 min |
| Dec 10, 8:06 AM CST | Special Weather Statement | JAN | Lauderdale | 29 min |
| Dec 10, 8:14 AM CST | Tornado Warning | JAN | Marion | 40 min |
| Dec 10, 8:16 AM CST | Severe Thunderstorm Warning | JAN | Jones | 44 min |
| Dec 10, 8:32 AM CST | Special Weather Statement | JAN | Lauderdale | 58 min |
| Dec 10, 8:39 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 40 min |
| Dec 10, 8:45 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 45 min |
| Dec 10, 8:58 AM CST | Special Weather Statement | JAN | Clarke | 42 min |
| Dec 10, 9:08 AM CST | Special Weather Statement | JAN | Clarke | 32 min |
| Dec 10, 9:10 AM CST | Special Weather Statement | JAN | Jones | 45 min |
| Dec 10, 9:20 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones | 40 min |
| Dec 10, 9:31 AM CST | Special Weather Statement | JAN | Forrest | 44 min |
| Dec 10, 10:09 AM CST | Special Weather Statement | JAN | Forrest | 26 min |
| Dec 9, 9:52 PM CST | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 38 min |
| Dec 9, 10:19 PM CST | Special Weather Statement | JAN | East Carroll, West Carroll | 26 min |
| Dec 9, 10:36 PM CST | Special Weather Statement | JAN | East Carroll | 24 min |
| Dec 9, 11:20 PM CST | Special Weather Statement | JAN | Madison | 25 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.